# SDR JR2R20250706943

- Difficulty date: July 6, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066909001
- Condition: Corroded
- Location: Zone 100
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR TIE AT FRAME 89 BETWEEN STRINGER 27R TO 28R IS CORRODED. OUT OF LIMTS. REPLACED
